# SDR FDEA201101030002

- Difficulty date: January 3, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 707500071
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LT FRAME AT STA 1480 S-27L, FOUND DENTED.  DENTED FRAME AT STA 1480, S-27L REPAIRED IAW SRM 53-00-07, REV 101, FIG 201, DETAIL I, REPAIR 5.  REPAIR IS CLASSIFIED AS MAJOR.
